# SDR SWAA2023110615849

- Difficulty date: October 29, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT HATCH OVERHEAD EXIT SIGN DOES NOT ILLUMINATE.<[01] DURING TROUBLESHOOTING FOUND M1668 BATTERY CHARGER TO BE INOP. REMOVED AND REPLACED CHARGER WITH SERVICABLE UNIT; AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-806. LIGHTS IN L/H OWE HATCH NOW OPERATE.;[02] VERIFIED. VERIFIED MEASUREMENTS.
